Alert archive / Louisiana / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 254, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at Nov 29, 2016, 9:10 PM CST for Caldwell Parish, Grant Parish, LaSalle Parish, Louisiana. It was in force for 35 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 29, 2016, 9:10 PM CST (03:10 UTC)
- Expired
- Nov 29, 2016, 9:45 PM CST
- In force
- 35 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Caldwell Parish, LA, Grant Parish, LA, LaSalle Parish, LA
The radar
The Ft Polk radar (KPOE), 104 km from the middle of the area, began a volume at 03:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 29, 9:20 PM CST | TSTM WND DMG | 2 Wsw Midway, LA | TREES DOWN OFF HWY 8 ON SPARROW ROAD. |
| Nov 29, 9:20 PM CST | TSTM WND DMG | Jena, LA | TREES DOWN ALONG HWY 84 IN THE TOWN OF JENA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KBAD), launched 00:00Z, 3.2 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2296 m above ground
- 0-6 km bulk shear
- 77 kt
- 0-1 km storm-relative helicity
- -148 m²/s²
- 0-3 km storm-relative helicity
- 33 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
898
WUUS54 KSHV 300310
SVRSHV
LAC021-043-059-300345-
/O.NEW.KSHV.SV.W.0254.161130T0310Z-161130T0345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
910 PM CST TUE NOV 29 2016
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN GRANT PARISH IN NORTH CENTRAL LOUISIANA...
SOUTHEASTERN CALDWELL PARISH IN NORTH CENTRAL LOUISIANA...
LA SALLE PARISH IN NORTH CENTRAL LOUISIANA...
* UNTIL 945 PM CST
* AT 910 PM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR OLLA TO NEAR JENA TO 7 MILES SOUTH OF MIDWAY TO
BALL...MOVING EAST AT 55 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
JENA...OLLA...MIDWAY...POLLOCK...NEBO...SPAULDING...ROGERS...
BURLINGTON...CATAHOULA LAKE...STANDARD AND FISHVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3207 9191 3201 9189 3193 9190 3193 9201
3133 9201 3134 9204 3132 9208 3134 9209
3135 9208 3141 9215 3147 9216 3148 9218
3142 9249 3161 9235 3194 9223 3210 9187
3208 9190
TIME...MOT...LOC 0310Z 248DEG 48KT 3190 9215 3171 9209 3158 9220 3143
9241
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
091 follow-up statement
076
WWUS54 KSHV 300339
SVSSHV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
939 PM CST TUE NOV 29 2016
LAC021-300349-
/O.CAN.KSHV.SV.W.0254.000000T0000Z-161130T0345Z/
CALDWELL LA-
939 PM CST TUE NOV 29 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CALDWELL PARISH
IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE...THE WARNING HAS BEEN CANCELLED.
LAT...LON 3145 9233 3170 9218 3180 9201 3133 9201
3134 9204 3132 9208 3134 9209 3135 9208
3141 9215 3147 9216 3148 9218
TIME...MOT...LOC 0339Z 251DEG 20KT 3166 9207
$$
LAC043-059-300345-
/O.CON.KSHV.SV.W.0254.000000T0000Z-161130T0345Z/
GRANT LA-LA SALLE LA-
939 PM CST TUE NOV 29 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CST
FOR SOUTHEASTERN GRANT AND SOUTHEASTERN LA SALLE PARISHES...
AT 939 PM CST...A SEVERE THUNDERSTORM WAS LOCATED NEAR JENA...OR 21
MILES NORTHWEST OF LARTO...MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
JENA...MIDWAY...NEBO...ROGERS AND CATAHOULA LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3145 9233 3170 9218 3180 9201 3133 9201
3134 9204 3132 9208 3134 9209 3135 9208
3141 9215 3147 9216 3148 9218
TIME...MOT...LOC 0339Z 251DEG 20KT 3166 9207
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
09What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 29, 5:09 PM CST, 4 hours 1 minute earlier.
Area forecast discussion, Nov 29, 5:09 PM CST, 4 hours 1 minute before
Area Forecast Discussion National Weather Service Shreveport LA 509 PM CST Tue Nov 29 2016 .AVIATION... Scattered stg to svr tstms continuing across portion of north La, mainly south of I-20 and Toledo bend area for the next couple of hours before this convection begins to shift to the MS delta region. KMLU will have vcnty tstm until around 30/01z, and lgt showers may skirt the KSHV and KELD vcntys thru 30/00z. A brief transition to mainly mid lvl cloud decks this eve, with most of the area seeing VFR SKC by around 30/06z. Winds will shift to the w-nw but will remain lgt overnight. These w-nw winds durg the day Wed will increase to 10 kts with ocnl aftn gusts to near 20 kts, diminishing by late aftn./VII/. && .PREV DISCUSSION... /issued 342 PM CST Tue Nov 29 2016/ DISCUSSION... ..Severe storms are the focus in the near term...with damaging winds, large hail and isolated tornadoes being the primary threats... A quasi-stationary ua low was noted across the Northern Plains/western MN late this aftn, thus well north of the area. Although there is a lack of an obvious upper level forcing mechanism given the proximity of the aforementioned ua low, low-upper level CAPE of around 1000 j/kg, 0-6 km bulk shear exceeding 50 kts and veering vertical wind profiles are suggestive of storms becoming severe with damaging severe wind gusts /58 mph or greater/, large hail /quarter sized or larger/ and isolated tornadoes being the main threats. In fact, several storms already have showed evidence of a mesoscyclone/rotation occurring in the low-mid levels /mainly across portions of central, north central and northeast LA into south central AR/ but no tornado confirmation so far. Current thinking is that as we head into the early evening hours, the tornado threat will increase as the nocturnal low level jet increases into the 30-40 kt range. Concurrently, a cold front associated with a sfc low north of the region, will progress southeast from eastern OK /where it currently is located/ to across the Four-State by this evening. This cold front will usher in a drier airmass as dewpoints were noted to be in the 20s and 30s behind the front per 21Z metars. As such, convection will get pushed to the east and southeast zones this evening, and hence that is where the focus will shift for gusty winds, hail and isolated tornadoes. Citizens are urged to remain vigilant and tune in to the NOAA Weather Radio, our website at www.weather.gov/shv or your favorite media outlet for up-to-date weather information. Models suggest the convection will exit the region tonight /after 30/03Z/ with perhaps only some lingering precip across the far southeast zones, as the cold front aids to stabilize the environment. Thereafter, near zonal flow aloft and quieter wx will take shape by mid-week. However, this will be short-lived as a Pacific ua low is progged to dig south-southeast across CA to the Baja by early weekend, resulting in southwest flow aloft returning to the region. Several embedded disturbances ejecting downstream from that parent ua low will move across the Four- State Region. These disturbances combined with an upslope sfc regime will promote the return for scattered to widespread showers and thunderstorms commencing as early as Friday night through early next week, once the parent low finally ejects east-northeast to across the lower Mississippi Valley. Temps will be around seasonal avg until the weekend where it drops a few degrees below normal /50s/, due to a cool airmass settling in across the region. && .PRELIMINARY POINT TEMPS/POPS... SHV 44 62 36 64 / 20 10 0 0 MLU 48 63 36 63 / 80 10 0 0 DEQ 36 58 28 63 / 0 0 0 0 TXK 40 58 34 61 / 10 10 0 0 ELD 41 60 32 61 / 30 10 0 0 TYR 41 62 37 65 / 0 0 0 0 GGG 43 62 34 64 / 10 10 0 0 LFK 44 65 35 66 / 20 10 0 0 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...None. LA...None. OK...None. TX...None. &&
Hazardous weather outlook, Nov 29, 3:48 PM CST, 5 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 348 PM CST TUE NOV 29 2016 ARZ050-051-059>061-070>073-LAZ001>004-010-OKZ077-TXZ096-097- 108>112-124>126-136>138-149>151-153-302200- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-UNION-CADDO-BOSSIER-WEBSTER-CLAIBORNE-DE SOTO-MCCURTAIN- RED RIVER-BOWIE-FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR- MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK-PANOLA-SHELBY- 348 PM CST TUE NOV 29 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT... SHOWERS AND THUNDERSTORMS HAVE DEVELOPED ACROSS PORTIONS OF DEEP EAST TEXAS...NORTHERN LOUISIANA AND SOUTH CENTRAL ARKANSAS ALONG AND AHEAD OF A NORTHWARD MOVING WARM FRONT. ANY STRONG OR SEVERE THUNDERSTORMS SHOULD REMAIN SOUTH AND EAST OF THE REGION. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... RAIN WILL RETURN LATE FRIDAY INTO THE WEEKEND AND POSSIBLY LASTING UNTIL EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS AND STORM SPOTTERS WILL NOT BE NEEDED THROUGH TONIGHT. LAZ005-006-011>014-017>022-TXZ152-165>167-302200- LINCOLN-UNION-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE- NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-NACOGDOCHES-ANGELINA- SAN AUGUSTINE- 348 PM CST TUE NOV 29 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL LOUISIANA...NORTHWEST LOUISIANA AND EAST TEXAS. .DAY ONE...TODAY AND TONIGHT... SHOWERS AND THUNDERSTORMS HAVE DEVELOPED ACROSS PORTIONS OF CENTRAL...NORTH CENTRAL AND NORTHEAST LOUISIANA TO ACROSS SOUTH CENTRAL ARKANSAS DUE TO A NORTHWARD MOVING WARM FRONT. SOME OF THESE STORMS COULD BECOME SEVERE LATER THIS AFTERNOON INTO THE EARLY EVENING...PRODUCING LARGE HAIL...DAMAGING WIND GUSTS AND ISOLATED TORNADOES. ACTIVITY SHOULD MOVE EAST OF THE REGION BY LATE THIS EVENING INTO EARLY TONIGHT. A TORNADO WATCH IS IN EFFECT UNITL 9 PM CST THIS EVENING FOR THE FOLLOWING PARISHES...CALDWELL...LA SALLE...UNION...GRANT...LINCOLN...WINN...JACKSON...OUACHITA AND NATCHITOCHES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... RAIN WILL RETURN LATE FRIDAY INTO THE WEEKEND AND POSSIBLY LASTING UNTIL EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS AND STORM SPOTTERS WILL BE REQUIRED LATE THIS AFTERNOON THROUGH POSSIBLY EARLY EVENING.
In the hours before
Special weather statement, Nov 29, 7:23 PM CST, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 723 PM CST TUE NOV 29 2016 LAZ013-018>022-300215- CALDWELL LA-WINN LA-LA SALLE LA-NATCHITOCHES LA-GRANT LA-JACKSON LA- 723 PM CST TUE NOV 29 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GRANT...SOUTHWESTERN CALDWELL...SOUTHEASTERN JACKSON...EAST CENTRAL NATCHITOCHES...NORTH CENTRAL LA SALLE AND WINN PARISHES UNTIL 815 PM CST... AT 723 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR MONTGOMERY...OR 8 MILES SOUTHEAST OF NATCHITOCHES...MOVING NORTHEAST AT 55 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... NATCHITOCHES...WINNFIELD...OLLA...MONTGOMERY...NATCHEZ...ATLANTA... SIKES...SPAULDING...MELROSE...HUDSON...STANDARD...ST. MAURICE... KELLY...JOYCE...BURLINGTON AND BERMUDA. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN SHREVEPORT. && A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST FOR NORTH CENTRAL AND NORTHWESTERN LOUISIANA. LAT...LON 3154 9302 3166 9313 3220 9238 3196 9212 TIME...MOT...LOC 0123Z 234DEG 49KT 3166 9300 20
Special weather statement, Nov 29, 7:46 PM CST, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
746 PM CST TUE NOV 29 2016
LAZ018>022-300230-
CALDWELL LA-WINN LA-LA SALLE LA-NATCHITOCHES LA-GRANT LA-
746 PM CST TUE NOV 29 2016
...SIGNIFICANT WEATHER ADVISORY FOR GRANT...SOUTH CENTRAL CALDWELL...
SOUTHEASTERN NATCHITOCHES...LA SALLE AND SOUTHEASTERN WINN PARISHES
UNTIL 830 PM CST...
AT 746 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
COLFAX...OR NEAR LENA...MOVING NORTHEAST AT 55 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
JENA...COLFAX...OLLA...MONTGOMERY...MIDWAY...URANIA...POLLOCK...DRY
PRONG...TULLOS...GEORGETOWN...NEBO...ROGERS...CATAHOULA LAKE...
CHOPIN...STANDARD...LAKE IATT...BURLINGTON...WILLIANA...SPAULDING AND
BENTLEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST FOR NORTH CENTRAL
AND NORTHWESTERN LOUISIANA.
LAT...LON 3144 9216 3147 9216 3148 9221 3139 9266
3141 9267 3140 9269 3142 9268 3142 9269
3145 9268 3145 9270 3147 9269 3152 9272
3139 9290 3165 9291 3201 9214 3187 9201
3146 9201
TIME...MOT...LOC 0146Z 246DEG 48KT 3151 9275
09Special weather statement, Nov 29, 8:03 PM CST, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
803 PM CST TUE NOV 29 2016
LAZ006-013-014-019-021-300245-
CALDWELL LA-WINN LA-OUACHITA LA-UNION LA-JACKSON LA-
803 PM CST TUE NOV 29 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CALDWELL...EASTERN
JACKSON...SOUTHEASTERN UNION...OUACHITA AND NORTHEASTERN WINN
PARISHES UNTIL 845 PM CST...
AT 803 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11
MILES NORTH OF WINNFIELD...MOVING NORTHEAST AT 65 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MONROE...CLAIBORNE...WEST MONROE...SWARTZ...BROWNSVILLE-BAWCOM...
BROWNSVILLE-BAWCOMVILLE...RICHWOOD...STERLINGTON...CHATHAM...
DODSON...EROS...SIKES...DREW...FONDALE...VIXEN...MILLHAVEN...
FOLKSVILLE...ROCKY BRANCH...MINERAL SPRINGS AND GUTHRIE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN SHREVEPORT.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST FOR NORTH CENTRAL
LOUISIANA.
LAT...LON 3249 9194 3245 9194 3237 9200 3194 9256
3206 9273 3286 9208 3284 9206 3276 9206
3274 9205 3273 9207 3269 9205 3270 9204
3270 9203 3271 9204 3271 9197 3266 9194
3266 9191 3260 9193 3251 9190
TIME...MOT...LOC 0203Z 218DEG 55KT 3208 9258
20Special weather statement, Nov 29, 8:33 PM CST, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
833 PM CST TUE NOV 29 2016
LAZ019>022-300330-
CALDWELL LA-WINN LA-LA SALLE LA-GRANT LA-
833 PM CST TUE NOV 29 2016
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN GRANT...CALDWELL...LA
SALLE AND EASTERN WINN PARISHES UNTIL 930 PM CST...
AT 833 PM CST...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 12 MILES NORTHWEST OF OLLA TO 6 MILES NORTHWEST
OF MIDWAY TO 8 MILES NORTH OF BALL TO LEANDER. MOVEMENT WAS EAST AT
25 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
COLUMBIA...JENA...OLLA...CLARKS...GRAYSON...MIDWAY...URANIA...
POLLOCK...DRY PRONG...TULLOS...GEORGETOWN...NEBO...SPAULDING...
ROGERS...CATAHOULA LAKE...RIVERTON...STANDARD...BENTLEY...ROCHELLE
AND KELLY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST FOR NORTH CENTRAL
LOUISIANA.
LAT...LON 3207 9193 3201 9189 3193 9190 3193 9201
3133 9201 3134 9204 3132 9208 3135 9208
3141 9215 3148 9218 3140 9269 3145 9269
3172 9250 3209 9246 3227 9199 3219 9201
3220 9197 3217 9198 3216 9190 3210 9187
TIME...MOT...LOC 0233Z 253DEG 21KT 3205 9236 3173 9225 3155 9241 3115
9288
09Local storm report, Nov 29, 8:58 PM CST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SHREVEPORT LA
858 PM CST TUE NOV 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0343 PM TORNADO 4 SSW CLARKS 31.98N 92.17W
11/29/2016 CALDWELL LA LAW ENFORCEMENT
TORNADO REPORTED ON 165 AND 506 NEAR THE TOWN OF KELLY
&&
CORRECTED COUNTY/STATE...LOCATION
EVENT NUMBER SHV1600701
20Local storm report, Nov 29, 9:09 PM CST, 1 minute before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SHREVEPORT LA
909 PM CST TUE NOV 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0317 PM HAIL VIENNA 32.61N 92.65W
11/29/2016 E1.00 INCH LINCOLN LA CO-OP OBSERVER
IN THE TOWN OF VIENNA
&&
CORRECTED COUNTY/STATE...LOCATION...REMARKS
EVENT NUMBER SHV1600700
20The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 29, 6:06 PM CST | Special Weather Statement | SHV | Lincoln, Union | 54 min |
| Nov 29, 6:13 PM CST | Tornado Warning | SHV | Grant, Natchitoches, Winn | 32 min |
| Nov 29, 6:21 PM CST | Special Weather Statement | SHV | Ouachita | 24 min |
| Nov 29, 6:43 PM CST | Tornado Warning | SHV | Caldwell, Grant, LaSalle, Winn | 47 min |
| Nov 29, 6:59 PM CST | Special Weather Statement | SHV | Jackson, Ouachita | 46 min |
| Nov 29, 7:23 PM CST | Special Weather Statement | SHV | Winn | 52 min |
| Nov 29, 7:27 PM CST | Severe Thunderstorm Warning | SHV | Jackson, Lincoln, Ouachita, Union | 33 min |
| Nov 29, 7:46 PM CST | Special Weather Statement | SHV | Grant, LaSalle | 44 min |
| Nov 29, 8:03 PM CST | Special Weather Statement | SHV | Ouachita | 42 min |
| Nov 29, 8:33 PM CST | Special Weather Statement | SHV | Caldwell, Grant, LaSalle | 57 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.